MathSciNet Relay Station
MathSciNet bibliographic data
MR2356115 35K55 (35B41 35B45 37L30)
Schimperna, Giulio Global attractors for Cahn-Hilliard equations with nonconstant mobility. Nonlinearity 20 (2007), no. 10, 2365–2387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement